# SDR DALA2015081805024

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 37,474 hours, 16,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM LOWER STRAP AT BS 365, LBL45, CRACKED.  MATERIAL ID FOR REPAIR PLATE IS 2024-T3 .040 NEW A TAG A00952. IAW SRM 53-10-51, REP 1, FIG 201, SHEET 1, TABLE1, FABRICATED, LOCATED AND DRILLED PLATE ON PASSENGER CABIN FLOORBEAM LOWER STABILIZER STRAP AT BS 365, LBL 45 IAW SRM 53-10-51, TREATED AND PRIMED REPAIR PLATE AS REQUIRED IAW SRM 53-10-51.  INSTALLED PLATE REPAIR AT LOWER STABILIZER STRAP AT BS 365, LBL 45 IAW SRM 51-20-05 AND SRM 51-40-03 ASSOCIATED AA 5321-01066 ADDED FOR AC 5657.
